# SDR SWAA2012060404575

- Difficulty date: June 3, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N287AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 21,829 hours, 9,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 024147
- Part serial: 090523CB41
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY CHARGER INOP.  REMOVED AND REPLACED CHARGER PER MM.
